| Catalog Number |
03.404.000S |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procode: hto.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from colombia reports an event as follows: it was reported that on an unknown date, the patient with post-trauma sclerosis of the middle third of their tibia underwent milling of the endomedullary canal for washing and pathology collection.A few minutes into the procedure, the surgeon took an x-ray to verify the site of the milling cutter and saw something abnormal with the system.They decided to remove the whole system, the distal part of the hose and the milling cutter remained inside of the medullary channel.The surgeon then removed the olivate guide, which brought the distal part of the hose and the milling cutter out of the channel.However the milling cutter did not have its anchor legs.Another x-ray was taken and the anchor legs were confirmed to still be inside of the medullary canal.The surgeon performed aspiration with the cannula in an attempt to remove the anchor legs, but only two of the four were able to be extracted.No further information is available.This report is for an ria 2 bone harvesting kit 520mm sterile.This is report 2 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6: additional medical device problem code added.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.